Qualitative properties of certain ordinary differential systems

  • Nelson Onuchic
  • Adalberto Spezamiglio
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Keywords

Banach Space Ordinary Differential Equation Qualitative Property Nonlinear Ordinary Differential Equation Constant Element 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    CORDUNEANU, C., Sur certains systèmes différentiels non-linéaires. An. Sti. Univ. "Al. I. Cuza". Iasi, Sect. I, 6 (1960), 257–260.MathSciNetMATHGoogle Scholar
  2. [2]-
    FAEDO, S., Proprieta assintotiche delle soluzioni dei sistemi differenziali lineari omogenei, Ann. Mat. Pura Apl. 26(1947), 207–215.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]-
    HARTMAN, P. and ONUCHIC, N., On the asymptotic integration of ordinary differential equations, Pacific J. Math. 13(1963), 1193–1207.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]-
    LEVI, E., Sul comportamento asintotico delle soluzioni dei sistemi di equazioni differenziali lineari omogenee, Atti Acad. Naz. Lincei Cl. Sci. Fis. Nat. 8(1950), 465–470; 9(1950), 26–31.MathSciNetMATHGoogle Scholar
  5. [5]-
    MASSERA, J.L. and SCHÄFFER, J.J., Linear differential equations and functional analysis, IV. Math. Ann. 139(1960), 287–342.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]-
    ONUCHIC, N., Asymptotic relationships at infinity between the solutions of two systems of ordinary differential equations. J. Diff. Equations, 3(1967), 47–58.ADSMathSciNetCrossRefMATHGoogle Scholar
  7. [7]-
    ONUCHIC, N. and TÁBOAS, P.Z., Qualitative properties of nonlinear ordinary differential equations, Proc. of the Royal Soc. of Edinburgh, 79 A, (1977), 47–58.MathSciNetMATHGoogle Scholar
  8. [8]-
    RODRIGUES, H.M., Relative asymptotic equivalence with weight tu, between two systems of ordinary differential equations, Dynamical Systems, Vol. 2. An International Symposium, Academic Press, Inc., 1976.Google Scholar
  9. [9]-
    STRAUSS, A. and YORKE, J.A., Perturbations theorems for ordinary differential equations, J. Diff. Equations, 3(1967), 15–30.ADSMathSciNetCrossRefMATHGoogle Scholar
  10. [10]-
    SZMYDT, Z., Sur l'allure asymptotique des intégrales de certains systèmes d'équations dirférentielles non-linéaires, Ann. Pol. Math., (1965), 253–276.Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Nelson Onuchic
  • Adalberto Spezamiglio

There are no affiliations available

Personalised recommendations